MAUDE Adverse Event Report: LAKE REGION MEDICAL ENROUTE .014" GUIDEWIRE

LAKE REGION MEDICAL ENROUTE .014" GUIDEWIRE
Model Number 901047-01
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 09/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
Ecn event description: patient placed on table awake and alert moving all extremities.Tcar proceeded as planned and discussed with md.Tcar timeout performed and patient placed on reverse flow.Md introduced wire and 5x30 sterling balloon into sheath and advance to proximal carotid.Md noted difficulty and friction when advancing the wire to engage internal carotid (ic).Wire selected external carotid (ec) and then pulled back with md again noting difficulty.Ic was then selected and wire advanced.Balloon inflation done.Balloon removed and stent inserted, but md did not note any difficulty during device exchanged.Stent placed in ic as planned.Stent delivery system and wire removed together and 2 minute washout completed.The distal wire tip (around 5-7cm) was observed to have been mangled with the distal coils detached from shaft and core.Final angio done and we noticed small radioopaque (ro) marker on x-ray distal to the stent.Md and i believed it was in the ic due to it being over the distal ica on x-ray.Md did not change x-ray angulation after it was suggested.A new enroute 014 wire was retrieved.A 10mm snare was used in the ic to attempt to retrieve the tip but was unsuccessful.Md decided to place a 4x15 pk papyrus covered stent to jail it.Angio was done and patency of ica was observed, but it was noted that the wire was rather in the ec.The ec was engaged with the new enroute wire and a snare was used unsuccessfully to retrieve the wire tip.After consideration, it was noted to be in the ec and would likely not cause a stroke later on.Final angio was completed and all devices were removed and antegrade flow was restored after 33 minutes of reverse flow.Patient was woken from anesthesia and was able to move all extremities prior to leaving the or.I will check back on patient status in the coming days until discharge.What troubleshooting steps took place? what troubleshooting steps, if any, resolved the issue?: none what is the next course of action?: patient status follow up until discharge.Patient present at time of event?: yes patient complications: other provide details for "other" patient complication: unable to retrieve broken end of guide wire from the carotid/external carotid in the physician's opinion, did the device or procedure cause or contribute to the patient complication?: yes please describe the way in which the device or procedure caused or contributed to the patient complication?: guide wire tip fractured off medical or surgical interventions: covered stent in ica, use of snare patient outcome: expected to fully recover.
 
Additional Manufacturer Narrative
Complaint investigation underway and will be attached to this report.
 
Additional Manufacturer Narrative
Complaint investigation is attached to this report.
 
Event or Problem Description
Ecn event description: patient placed on table awake and alert moving all extremities.Tcar proceeded as planned and discussed with md.Tcar timeout performed and patient placed on reverse flow.Md introduced wire and 5x30 sterling balloon into sheath and advance to proximal carotid.Md noted difficulty and friction when advancing the wire to engage internal carotid (ic).Wire selected external carotid (ec) and then pulled back with md again noting difficulty.Ic was then selected and wire advanced.Balloon inflation done.Balloon removed and stent inserted, but md did not note any difficulty during device exchanged.Stent placed in ic as planned.Stent delivery system and wire removed together and 2 minute washout completed.The distal wire tip (around 5-7cm) was observed to have been mangled with the distal coils detached from shaft and core.Final angio done and we noticed small radioopaque (ro) marker on x-ray distal to the stent.Md and i believed it was in the ic due to it being over the distal ica on x-ray.Md did not change x-ray angulation after it was suggested.A new enroute 014 wire was retrieved.A 10mm snare was used in the ic to attempt to retrieve the tip but was unsuccessful.Md decided to place a 4x15 pk papyrus covered stent to jail it.Angio was done and patency of ica was observed, but it was noted that the wire was rather in the ec.The ec was engaged with the new enroute wire and a snare was used unsuccessfully to retrieve the wire tip.After consideration, it was noted to be in the ec and would likely not cause a stroke later on.Final angio was completed and all devices were removed and antegrade flow was restored after 33 minutes of reverse flow.Patient was woken from anesthesia and was able to move all extremities prior to leaving the or.I will check back on patient status in the coming days until discharge.What troubleshooting steps took place? what troubleshooting steps, if any, resolved the issue?: none.What is the next course of action?: patient status follow up until discharge.Patient present at time of event?: yes.Patient complications: other provide details for "other" patient complication: unable to retrieve broken end of guide wire from the carotid/external carotid in the physician's opinion, did the device or procedure cause or contribute to the patient complication?: yes.Please describe the way in which the device or procedure caused or contributed to the patient complication?: guide wire tip fractured off medical or surgical interventions: covered stent in ica, use of snare.Patient outcome: expected to fully recover.

Brand Name
ENROUTE .014" GUIDEWIRE
Common Device Name
ENROUTE .014" GUIDEWIRE
Manufacturer (Section D)
LAKE REGION MEDICAL
parkmore west business park
galway, H91 C K22
EI  H91 CK22
Manufacturer (Section G)
LAKE REGION MEDICAL
parkmore west business park
galway, H91CK 22
EI   H91CK22
Manufacturer Contact
barbara krason
parkmore west business park
galway, H91CK-22
EI   H91CK22
MDR Report Key23208369
Report Number3006010712-2025-00040
Device Sequence Number21122009
Product Code DQX
UDI-Device Identifier10816349014854
UDI-Public(01)10816349014854(17)290228(10)9656951
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160643
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number901047-01
Device Catalogue NumberSR-014-GW
Device Lot Number9656951
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/26/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/05/2025
Supplement Date Received by Manufacturer09/05/2025
Initial Report FDA Received Date10/03/2025
Supplement Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown